Matsuki correspondence for sheaves.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 231-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__109_2_144020,
author = {K. Vilonen and I. Mirkovic and T. Uzawa},
title = {Matsuki correspondence for sheaves.},
journal = {Inventiones mathematicae},
pages = {231--246},
year = {1992},
volume = {109},
number = {2},
zbl = {0789.53033},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144020/}
}
K. Vilonen; I. Mirkovic; T. Uzawa. Matsuki correspondence for sheaves.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 231-246. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144020/